Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 31, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2013, 9:45 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2013, 9:45 PM MDT (03:45 UTC)
- Expired
- May 17, 2013, 10:30 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Grant County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 10:00 PM MDT | HAIL 1 | 5 Nw Hyannis, NE | HAIL RANGED IN SIZE FROM PEA TO SHOOTER MARBLE... OR APPROXIMATELY QUARTER SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:03 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 2610 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
119
WUUS53 KLBF 180345
SVRLBF
NEC031-075-091-180430-
/O.NEW.KLBF.SV.W.0031.130518T0345Z-130518T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM MDT FRI MAY 17 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
NORTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1030 PM MDT
* AT 943 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HYANNIS...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DULUTH...WHITMAN...HIRE...WEIR AND CARR LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 137 AND 167.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 152 AND 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4219 10140 4195 10135 4192 10191 4210 10195
TIME...MOT...LOC 0345Z 254DEG 14KT 4205 10176
HAIL...1.00IN
WIND...60MPH
$$
SPRINGER2 follow-up statements
052
WWUS53 KLBF 180410
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1110 PM CDT FRI MAY 17 2013
NEC031-075-091-180430-
/O.CON.KLBF.SV.W.0031.000000T0000Z-130518T0430Z/
GRANT NE-HOOKER NE-CHERRY NE-
1010 PM MDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHERRY...NORTHWESTERN HOOKER AND NORTHERN GRANT COUNTIES UNTIL 1030
PM MDT...
AT 1008 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DULUTH...AND
MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WHITMAN...WEIR...CARR LAKE AND HIRE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 137 AND 167.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 152 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4219 10140 4195 10135 4192 10191 4210 10195
TIME...MOT...LOC 0410Z 261DEG 20KT 4204 10164
HAIL...1.25IN
WIND...70MPH
$$
SPRINGER384 WWUS53 KLBF 180432 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1132 PM CDT FRI MAY 17 2013 NEC031-075-091-180442- /O.EXP.KLBF.SV.W.0031.000000T0000Z-130518T0430Z/ GRANT NE-HOOKER NE-CHERRY NE- 1032 PM MDT FRI MAY 17 2013 THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 137 AND 167. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 152 AND 169. ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY... NORTHWESTERN HOOKER AND NORTHERN GRANT COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4219 10140 4195 10135 4192 10191 4210 10195 TIME...MOT...LOC 0410Z 261DEG 20KT 4204 10164 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:45 PM MDT, 4 hours earlier.
Area forecast discussion, May 17, 5:45 PM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 645 PM CDT FRI MAY 17 2013 .SYNOPSIS... ISSUED AT 458 PM CDT FRI MAY 17 2013 AT H5 SIMILAR PATTERN TO YESTERDAY WITH TROUGH OVER THE WESTERN CONUS RIDGING INTO THE NORTHERN PLAINS TROUGH OVER THE TENNESSEE VALLEY AND TROUGH OVER NORTHEAST CONUS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 458 PM CDT FRI MAY 17 2013 SEVERE THUNDERSTORM POTENTIAL IS THE MAIN FORECAST CONCERN TONIGHT THROUGH SATURDAY. CONDITIONS ARE FAVORABLE FOR STRONG TO POSSIBLE SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING ACROSS NORTHWEST NEBRASKA. THIS AREA IS ON THE EASTERN FRINGES OF STRONGER WINDS ALOFT...ALSO A SFC FOCUS IN THE FORM OF A WEAK DRY LINE EXTENDS NORTH TO SOUTH THROUGH THAT AREA. STEEP LOW LEVEL LAPSE RATES WILL BE FAVORABLE FOR SFC BASED STORMS THROUGH THE EVENING...WITH POTENTIAL FOR LARGE HAIL DUE TO STEEPENING MID LEVEL LAPSE RATES. A WELL MIX FAIRLY DRY BOY LAYER COULD ALSO YIELD A DAMAGING WIND GUST OR TWO. THESE STORMS SHOULD MOVE NORTH OF THE AREA BY LATE EVENING...WITH ATTENTION THEN TURNING TO STATUS DEVELOPING DUE TO AN INFLUX OF RICH GULF MOISTURE. THIS STRATUS WILL LIKELY BE A PLAYER IN SEVERE WEATHER FOR SATURDAY. THE AREA WHERE STRATUS IS MOST LIKELY TO REMAIN INTO THE AFTERNOON HOURS WILL BE ACROSS CENTRAL NEBRASKA. FARTHER WEST STRATUS SHOULD ERODE DURING THE LATE MORNING...LEADING TO STRONG DESTABILIZATION ACROSS FAR WESTERN AND INTO SOUTHWEST NEBRASKA DURING THE AFTERNOON. PARAMETERS ARE COMING TOGETHER FOR A POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS MOST OF THE FORECAST AREA. VERY STEEP MID LEVEL LAPSE RATES WILL BE SUPPORTIVE OF VERY LARGE HAIL...WITH SOME TORNADO POTENTIAL...ESPECIALLY ACROSS SOUTHWEST NEBRASKA DURING THE LATE AFTERNOON...WHERE SHEAR WILL BE MAXIMIZED AS SOUTHEAST WINDS BOTH AT THE SFC AND ALOFT THROUGH THE BOUNDARY LAYER INCREASE TO THE NORTHEAST OF AN INTENSIFYING SFC LOW ACROSS WESTERN KS. STORMS SHOULD FIRST DEVELOP DURING THE LATE AFTERNOON ACROSS FAR WESTERN NEBRASKA/EASTERN NEBRASKA PANHANDLE INTO FAR WESTERN PORTIONS OF SOUTHWEST NEBRASKA ALONG AN INVERTED SFC TROUGH DURING THE LATE AFTERNOON AS THE CAP WEAKENS. THESE INITIAL STORMS SHOULD BE DISCRETE SUPERCELLS...BUT STORMS EXPECTED TO QUICKLY CONGEAL INTO A LINEAR MCS DURING THE EVENING ACROSS WESTERN NEBRASKA...MOVING EAST THROUGH THE EVENING INTO CENTRAL NEBRASKA. EMBEDDED SUPERCELLS WILL BE POSSIBLE WITH A CONTINUED LARGE HAIL THREAT. AN INCREASING POTENTIAL FOR DAMAGING WINDS WILL LIKELY OCCUR DURING THE EVENING AS WELL...ESPECIALLY AFTER STORMS MERGE INTO A LINEAR FASHION. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 458 PM CDT FRI MAY 17 2013 NEAR TERM MODELS IN FAIR AGREEMENT AND LONG TERM MODELS HAVE COME INTO BETTER AGREEMENT ESPECIALLY AFTER MONDAY. SATURDAY NIGHT SEVERE WEATHER EXPECTED TO CONTINUE OVER EASTERN HALF OF FORECAST AREA. WITH COOL FRONT INVERTED TROUGH MOVING SLOWLY THROUGH THE EASTERN FORECAST AREA ALREADY HAVE T+ MENTIONED IN FORECAST FOR SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE DAY ON SUNDAY WITH HIGHER POPS NORTH. HIGHS IN THE MID 60S TO MID 70S FOR HIGHS. MAY SEE THE SUN ON WEDNESDAY THE COOLEST DAY. 850MB TEMPERATURES COOL TO +3C HIGHS IN THE 50S. WITH BLOCKING PATTERN DOWNSTREAM AND UPPER LOW SPINNING OVER NORTHEAST NEBRASKA SOUTHEAST SOUTH DAKOTA A MIXTURE OF RAINSHOWERS AND THUNDERSTORMS CARRIED SATURDAY TROUGH WEDNESDAY. BENEFICIAL RAINS EXPECTED. AS ANOTHER SYSTEM DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE NORTHERN PLAINS ON THURSDAY SHOWERS AND THUNDERSTORMS IN THE FORECAST THURSDAY AND FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 644 PM CDT FRI MAY 17 2013 A LINE OF THUNDERSTORMS IN NORTHWEST NEBRASKA WILL MOVE THROUGH VTN AND NORTH OF TIF FROM 0030-0200Z...ANW ABOUT 0200Z AND ONL 0330-0400Z. AFTER THAT...THE WEATHER WILL QUIET DOWN UNTIL STORMS BEGIN TO REDEVELOP IN SOUTHWEST NEBRASKA AFTER 18Z. ALSO...STRATUS AND POSSIBLY PATCHY FOG IS EXPECTED TO DEVELOP IN EXTREME SOUTHWEST NEBRASKA AROUND 09Z. THOSE CONDITIONS WILL SPREAD TO LBF-OGA BY 11Z AND TIF-AIA BY 12Z. THE STATUS AND FOG WILL CLEAR OUT IN CENTRAL AND SOUTHWEST NEBRASKA BY 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...POWER SHORT TERM...TAYLOR LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, May 17, 4:16 PM MDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 516 PM CDT FRI MAY 17 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-182230- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 516 PM CDT FRI MAY 17 2013 /416 PM MDT FRI MAY 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FEW SEVERE STORMS WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE POSSIBLE IN WESTERN CHERRY AND SHERIDAN COUNTIES...OTHERWISE...FARTHER SOUTH...STRONG STORMS WITH HAIL TO THE SIZE OF NICKLES AND WIND GUSTS TO 50 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS FAR WESTERN INTO SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SIGNIFICANT ROUND OF SEVERE THUNDERSTORM ACTIVITY IS FORECASTED SATURDAY AFTERNOON AND EVENING. STORMS SHOULD FIRST DEVELOP ACROSS SOUTHWEST INTO WESTERN NEBRASKA DURING THE LATE AFTERNOON...AND THEN MOVE EAST THROUGH THE EVENING. LARGE HAIL TO THE SIZE BASEBALLS AND DAMAGING WINDS ARE THEN MAIN SEVERE WEATHER THREATS...HOWEVER A TORNADO THREAT WILL ALSO EXIST...ESPECIALLY ACROSS SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHWEST NEBRASKA...AND WILL LIKELY BE NEEDED ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 17, 7:10 PM MDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL ELLSWORTH 42.06N 102.29W
05/17/2013 E1.25 INCH SHERIDAN NE TRAINED SPOTTER
MOST STONES WERE QUARTER TO HALF DOLLAR SIZE.
&&
SNIVELYLocal storm report, May 17, 7:23 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 6 NE LISCO 41.56N 102.54W
05/17/2013 E1.00 INCH GARDEN NE PUBLIC
&&
SNIVELYLocal storm report, May 17, 7:42 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 7 NW BINGHAM 42.09N 102.16W
05/17/2013 E1.00 INCH SHERIDAN NE PUBLIC
&&
KNUTSVIGLocal storm report, May 17, 7:57 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 13 NNW BINGHAM 42.19N 102.16W
05/17/2013 E1.50 INCH SHERIDAN NE PUBLIC
&&
KNUTSVIGLocal storm report, May 17, 8:11 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 N ELLSWORTH 42.10N 102.29W
05/17/2013 M1.50 INCH SHERIDAN NE STORM CHASER
QUARTER TO PING PONG SIZE HAIL WAS SHOWN BY A PICTURE.
&&
SNIVELYLocal storm report, May 17, 8:47 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 20 NE ELLSWORTH 42.26N 102.01W
05/17/2013 E1.00 INCH CHERRY NE PUBLIC
DIME TO NICKEL SIZE HAIL WAS COVERING THE GROUND WITH THE
LARGEST STONES BEING QUARTER SIZE.
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:05 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 40 min |
| May 17, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 45 min |
| May 17, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| May 17, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| May 17, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 45 min |
| May 17, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 45 min |
| May 17, 7:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| May 17, 8:22 PM MDT | Tornado Warning | LBF | Garden, Grant | 38 min |
| May 17, 8:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 48 min |
| May 17, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 50 min |
| May 17, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| May 17, 10:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| May 18, 12:38 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 67 min |
| May 18, 1:30 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| May 18, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 47 min |
| May 18, 3:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 18, 3:40 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 50 min |
| May 18, 3:59 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 46 min |
| May 18, 5:07 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| May 18, 5:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| May 18, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 43 min |
| May 18, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| May 18, 5:40 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| May 18, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 47 min |
| May 18, 5:58 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.